# SDR IPXA3M80289

- Difficulty date: August 21, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  LT WING STRINGER 14 CRACKED AT XORS 506.  REPAIRED LT WING NR 14 STRINGER AT XORS 506, REF STA SA EA 011-5710-01-A48 88 I/R, EO MD11-5710-52171-A AND 8100-9.
